Open Access
Translator Disclaimer
2000 Rational knots and a theorem of Kanenobu
Alexander Stoimenow
Experiment. Math. 9(3): 473-478 (2000).

Abstract

We give examples where Kanenobu's necessary condition for the rationality of a knot is not sufficient, and show that such examples are atypical.

Citation

Download Citation

Alexander Stoimenow. "Rational knots and a theorem of Kanenobu." Experiment. Math. 9 (3) 473 - 478, 2000.

Information

Published: 2000
First available in Project Euclid: 18 February 2003

zbMATH: 0964.57004
MathSciNet: MR1795879

Subjects:
Primary: 57M25

Rights: Copyright © 2000 A K Peters, Ltd.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.9 • No. 3 • 2000
Back to Top